# SDR IPXA09556062

- Difficulty date: May 4, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FRAME INNER FLANGE HAS SCREW STRIKES, BS 660, STR 5L AND 15L.  REMOVED DAMAGE AND REPAIRED PER SRM ADDENDUM, EO B757-5310-19952.
